# SDR 2007UALA00435

- Difficulty date: February 9, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 55,018 hours, 20,621 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CENTER LINE FLOOR SUPPORT CHANNEL BETWEEN STA 1400 AND 1420  CRACKED.  MAJOR REPAIR ACCOMPLISHED.  STOP DRILLED CRACKS.  APPLIED CORROSION INHIBITING COMPOUND.  TO REINSPECT AT A-CHECK. TO REPAIR OR REPLACE STRINGER AT C-CHECK.   TO CONTACT ENGINEERING IF ANY CRACKS ARE DETECTED AT A-CK.
